# SDR SWAA2025021087924

- Difficulty date: January 20, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON SIDEWALL FLOOR STRUCTURE RBL 21.5 BS 727+14.5; BS 727A+10; BS 727A+13; BS 727A+14.25; BS 727B+19; BS 727C+2; BSN 727C+6; BS 727C+14; BS 727C+17.5 WL 156 (MARKED)<[01] REMOVED AND REPLACED NEW SIDEWALL FLOOR STRUCTURE FROM BS727 TO BS767 RBL21.5 IAW SRM 51-40-02 AND DWG 146A7500 ID:0085 REV: A;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
